Maxima of skew elliptical triangular arrays

Enkelejd Hashorva*, Chengxiu Ling

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


ABSTRACT: In this paper, we investigate the asymptotic behavior of the component-wise maxima for two bivariate skew elliptical triangular arrays with components given in terms of skew transformations of bivariate spherical random vectors. We find the weak limit of the normalized maxima for both cases that the random radius pertaining to the elliptical random vectors is either in the Gumbel or in the Weibull max-domain of attractions.

Original languageEnglish
Pages (from-to)3692-3705
Number of pages14
JournalCommunications in Statistics - Theory and Methods
Issue number12
Publication statusPublished - 17 Jun 2016
Externally publishedYes


  • Gumbel max-domain attraction
  • Max-domain attraction
  • Maxima of triangular arrays
  • Skew elliptical distributions
  • Weibull Hüsler–Reiss distribution

Cite this